# SDR NOCA02409

- Difficulty date: April 20, 2009
- Submitted: April 21, 2009
- Operation: Air carrier
- Aircraft: N769NA
- Make and model: Boeing 767304
- Aircraft serial: 28039
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 901906
- Part serial: 483
- Condition: Defective
- Location: Rt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LOWER EICAS MSG "R ENG FIRE LP2".  REMOVED AND INSTALLED NEW FIRE LOOP PER AMM 26-11-02 AND TEST OK.
